# SDR F3LA99030

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION, REPORTED TWO AFT CARGO PIT STANTION CLEATS BROKEN, STATION 787, LEFT FLOOR AREA.  MAINTENANCE REPLACED FLOOR SUPPORT PER SRM 53-00-53 FIG 202.  (M)
